# SDR SIMA202109098002

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 41,609 hours, 36,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL ITEM 25-32 AUTH 090096M-CLOG PAGE 4793078/1FA FWD EMERGECNY FLASHLIGHT INOP-C/A-RAR EMERGENCY FLASHLIGHT IAW AMM 33-50-16 OPS CHECK GOOD MPROCEDUES REVERSED MEL ITEM RESTORED
